# SDR 07FDEA03398

- Difficulty date: September 6, 2007
- Submitted: September 6, 2007
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 31,886 hours, 16,021 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57241132201
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING MARK (18 BY 17 MM) FOUND AT WING L/E SKIN RT BETWEEN TRACK 3 AND WOFX-48.9.  REPAIR PERFORMED BY BLEND OUT TO SMOOTH PROFILE IAW EA 6-5741-112506 AND RAS/BAE/1005353/2007 ISSUE A.
